# SDR AWXA200600457

- Difficulty date: February 4, 2006
- Submitted: March 10, 2006
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 68,430 hours, 29,193 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146N872263
- Condition: Corroded
- Location: Bs 1620-1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING C11 CHECK DISCOVERED LEVEL 2 CORROSION LOCATED ON WEB AT BS 1620 TO BS 1640 AT BL 60L.  CORROSION WAS FOUND TO BE OUT OF SRM LIMITS.  MAINTENANCE FABRICATED AND INSTALLED NEW WEB AT BS 1620 TO BS 1640 AT BL 60L IAW BOEING 757-200 SRM 51-40-02.
